# SDR QXEA2019090900344

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 28,367 hours, 30,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATES UNSAFE IN FLIGHT. NOSE GEAR DOOR DID NOT CLOSE. ALTERNATE EXTENSION INDICATOR INDICATES GREEN. LANDED WITHOUT INCIDENT, NO EMERGENCY DECLARED. REMOVED FROM SERVICE. INSPECTED & FOUND PROX SENSORE NGLK1 7 NGLK2 INCORRECTLY SAFETIED & LOOSE. RIGGED NGLK1 & NGLK2 REF AMM 32-61-06-830-801. INDUCTANCE VALUE CHECK GOOD. ALL INDICATIONS NORMAL. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
